Amazon Basic Care Buying Guide & Brand Review (July 2024 Updated)

At a Glance: Top Amazon Basic Care Picks

Top 1

Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body ...

Top 2

Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body ...

Top 3

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body...

* Cherrypicksreviews.com is reader-supported, Our editor review, and recommend the best products based on extensive data analysis, if you click on the product links, we may earn a commission through qualifying products purchased.

Summary of the best Amazon Basic Care of 2024

Market Overview
Amazon Basic Care Reviewed
  • Reviews Analyzed: 708,426 Items
  • CPR Avg. Rating: 9.2 / 10
184 Products Evaluated
  • Highest Price: $74.59
  • Lowest Price: $2.36
  • Avg. Price: $14.43
Price Disclaimer

Top 15 Amazon Basic Care Products On Amazon (Verified to buy)

Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis and More, Brown, 200 Count

Amazon Basic Care
2.0 x 4.25 x 2.03 Inches
0.22 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
Show More

Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis and More, 1000 Count

Amazon Basic Care
3.06 x 3.06 x 5.5 Inches
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
Show More

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Relief and More, 500 Count

Amazon Basic Care
2.59 x 2.59 x 5.13 Inches
0.0004 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
Show More

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count

Amazon Basic Care
3.47 x 3.47 x 6.5 Inches
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
Show More

Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Gentle on Stomach, For Arthritis Pain, Backache Pain and More, 50 Packets of 2 Capsules Each, 100 Count

Amazon Basic Care
3.25 x 4.25 x 4.75 inches
0.19 pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. Compare to the active ingredient of Extra Strength Tylenol Caplets.
PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps Also temporarily reduces fever
Show More

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, Pain Reliever/Fever Reducer, 500 Count

Amazon Basic Care
3.06 x 3.06 x 5.75 inches
0.7 pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
Show More

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count

Amazon Basic Care
CSAVBLK;ASD;LF
2.23 x 2.23 x 4.3 inches
0.32 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
Show More

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count

Amazon Basic Care
1.63 x 3.25 x 1.69 Inches
0.09 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
Show More

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, Antihistamine, 10 mg, 365 Count

Amazon Basic Care
2.0 x 2.031 x 4.25 Inches
0.216 pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec.
24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
Show More

Amazon Basic Care 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, 300 Count

Amazon Basic Care
2.0 x 2.03 x 4.25 Inches
0.22 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
Show More
Top 11

Amazon Basic Care Maximum Strength Famotidine Tablets 20 mg, Acid Reducer for Heartburn Relief, 25 Count

Amazon Basic Care
wx-uj-11380
1.625 x 3.875 x 3.5 Inches
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: This product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC.
RELIEVES HEARTBURN: Amazon Basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach.
Show More

Amazon Basic Care Maximum Strength Famotidine Tablets 20 mg, Acid Reducer Pills for Heartburn Relief, 200 Count

Amazon Basic Care
1.78 x 3.44 x 1.78 Inches
0.16 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: This product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC
RELIEVES HEARTBURN: Amazon Basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach
Show More

Amazon Basic Care Omeprazole Delayed Release Tablets 20 Mg, 28 Count

Amazon Basic Care
1.63 x 4.72 x 3.68 Inches
0.13 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: The active ingredient in these delayed release tablets is omeprazole 20 mg, which works as an acid reducer to treat frequent heartburn. Compare to Prilosec OTC.
TREATS FREQUENT HEARTBURN: Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg treat frequent heartburn that occurs 2 or more times a week.
Show More

Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg, Treats Frequent Heartburn, Acid Reducer, Heartburn Medicine, 42 Count (Pack of 1)

Amazon Basic Care
CSAVBLK;ASD;LF
2.26 x 4.72 x 3.68 inches
0.19 Pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: The active ingredient in these delayed release tablets is omeprazole 20 mg, which works as an acid reducer to treat frequent heartburn. Compare to Prilosec OTC
TREATS FREQUENT HEARTBURN: Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg treat frequent heartburn that occurs 2 or more times a week
Show More

Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count

Amazon Basic Care
1.87 x 1.87 x 3.94 Inches
0.0119 pounds
Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
Show More

Our Amazon Basic Care Review

Amazon Basic Care products on Amazon (July 2024)

What to buy from Amazon Basic Care?

Amazon Basic Care sell products mainly in the Health & Household category.

Its popular products on Amazon include Pain Relief Medications & Treatments,Allergy Medicine And Non-aspirin Pain Relievers

If you intend to buy any of these products, then you can find them easily on Amazon. 

Featured Reviews Related to Amazon Basic Care

146,133 Reviews Analyzed
152,774 Reviews Analyzed
246,758 Reviews Analyzed
333,957 Reviews Analyzed
72,624 Reviews Analyzed
255,962 Reviews Analyzed
182,330 Reviews Analyzed
95,523 Reviews Analyzed
488,794 Reviews Analyzed

Amazon Basic Care Pricing

The brand has over 134 products listed on Amazon with a price range of $2.36 to $74.59 form our picks.

Currently, the average price of their product is $14.43 which is considered affordable. You can make your choice from the list of products offered by the Amazon Basic Care.

Is Amazon Basic Care a good brand? 

A brand is an essential factor when making a purchase. What do we think about the Amazon Basic Care? Well, according to the information available on Amazon, Amazon Basic Care products are sold by Amazon.com.

The seller has received about 385 feedbacks from buyers with an average start rating of 4.7. With a rating as this from the number of feedbacks, we can conclude that Amazon Basic Care is the brand can be categorized as average as its products receive an average rating which is still good and quite acceptable.

Can I know who the owner of Amazon Basic Care is?

Amazon Basic Care is selling on Amazon's North America Marketplaces. You can find out the actual owner of the brand at https://www.uspto.gov/trademarks/search

From there, you can tell whether Amazon owns the brand or not. If you want to buy Amazon branded products, you can go here, and list some of their top brands. Amazon owns 100 private-label brands that operate in different markets.

Similar Competitors Brands like Amazon Basic Care on Amazon


Methodology

How We Evaluated Amazon Basic Care Products

We are crawling & scraping a large amount of data from 134 Amazon Basic Care products and a countless number of reviews, you can gain valuable insights to enhance your understanding of various aspects related to Amazon Basic Care, and you can use those data to help you make informed buying Pain Relief Medications & Treatments,Allergy Medicine And Non-aspirin Pain Relievers decisions. Those recommend the 15 best products from Amazon Basic Care based on thorough analysis and research by our CherryPicks-AI ranking system.

Why create this buying guide?

Our brand guide is designed to provide up-to-date & unbiased information about Amazon Basic Care products. Our goal is to empower you with data-driven insights, enabling you to make better shopping decisions efficiently to save time. We prioritize earning your trust by providing reliable information and guidance.

Who is selling Amazon Basic Care on Amazon?

According to the information we have, currently there is only one seller (Amazon.com) offering this brand, and we have not found any other Amazon stores engaging in reselling Amazon Basic Care.

  • Amazon.com: 385 Yearly Feedback, Avg. Ratings 4.7
Rank Name Yearly Feedbacks Avg. Ratings
#1 Amazon.com 385 4.7

It's important to note that this information is based on the data available to us, and there could be additional sellers or circumstances that we may not have identified. However, as per our findings, the brand seems to be exclusively offered by the single seller mentioned.